Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 70, NWS Fort Worth, TX

April 19, 2011Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2011, 5:28 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 5:28 PM CDT (22:28 UTC)
Expired
Apr 19, 2011, 6:30 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 41 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:33 PM CDTHAIL 2Bedford, TX
Apr 19, 5:36 PM CDTHAIL 1Fort Worth, TXREPORTED IN SOUTHWEST FORT WORTH BY RETIRED NWS METEOROLOGIST.
Apr 19, 5:42 PM CDTHAIL 1.75Fort Worth, TXREPORTED AT I-20 AND BRYANT IRVIN IN SOUTHWEST FORT WORTH.
Apr 19, 5:50 PM CDTHAIL 0.88Richardson, TXA FEW HAILSTONES OF PENNY TO NICKEL SIZE FELL AT UT DALLAS IN RICHARDSON.
Apr 19, 5:56 PM CDTHAIL 1.75Fort Worth, TXREPORTED IN SOUTH FORT WORTH.
Apr 19, 6:19 PM CDTHAIL 1.75Crowley, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3369 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WUUS54 KFWD 192228
SVRFWD
TXC113-439-192330-
/O.NEW.KFWD.SV.W.0070.110419T2228Z-110419T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  FARMERS BRANCH...AND MOVING EAST AT 25 MPH. ANOTHER SEVERE STORM   
  CAPABLE OF PRODUCING GOLFBALL SIZE HAIL WAS LOCATED NEAR HALTOM    
  CITY.  THIS STORM IS ALSO MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ADDISON AND GLENN HEIGHTS AROUND 535 PM
  DALLAS AND LANCASTER AROUND 545 PM
  RICHARDSON AROUND 550 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM FOR THIS AREA.

&&

LAT...LON 3256 9652 3255 9653 3256 9754 3279 9754
      3299 9709 3299 9652
TIME...MOT...LOC 2227Z 272DEG 22KT 3293 9689

$$


DUNN
2 follow-up statements
193 
WWUS54 KFWD 192250
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT TUE APR 19 2011

TXC113-439-192330-
/O.CON.KFWD.SV.W.0070.000000T0000Z-110419T2330Z/
TARRANT TX-DALLAS TX-
550 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR DALLAS AND SOUTHERN TARRANT COUNTIES...

AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF ADDISON TO 4
MILES NORTHWEST OF GRAND PRAIRIE TO EDGECLIFF...MOVING EAST AT 25
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BUCKINGHAM...RICHARDSON...EDGECLIFF AND DALWORTHINGTON GARDENS
  AROUND 555 PM CDT...
  FOREST HILL...UNIVERSITY PARK AND HIGHLAND PARK AROUND 600 PM
  CDT...
  KENNEDALE...GRAND PRAIRIE AND EVERMAN AROUND 605 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3256 9652 3255 9653 3256 9754 3267 9754
      3283 9716 3299 9693 3299 9652
TIME...MOT...LOC 2250Z 290DEG 21KT 3291 9679 3273 9706
          3266 9737

$$


CAVANAUGH
763 
WWUS54 KFWD 192320
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT TUE APR 19 2011

TXC113-439-192330-
/O.CON.KFWD.SV.W.0070.000000T0000Z-110419T2330Z/
TARRANT TX-DALLAS TX-
620 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR DALLAS AND SOUTHERN TARRANT COUNTIES...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS PRODUCING LARGE DAMAGING HAIL UP TO 
GOLF BALL SIZE.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 4 MILES SOUTHWEST OF GARLAND TO 3 MILES NORTHWEST OF 
DUNCANVILLE TO EVERMAN...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SACHSE AROUND 625 PM CDT...
  DUNCANVILLE...CEDAR HILL STATE PARK...MANSFIELD AND SUNNYVALE
  AROUND 630 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 38 AND 45...
I-35E BETWEEN MILE MARKERS 42 AND 68...
I-20 BETWEEN MILE MARKERS 435 AND 485...
I-30 BETWEEN MILE MARKERS 29 AND 63...
I-45 BETWEEN MILE MARKERS 267 AND 284...
I-820 BETWEEN MILE MARKERS 33 AND 35...
I-635 BETWEEN MILE MARKERS 1 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3265 9739 3278 9704 3299 9679 3299 9652
      3256 9652 3255 9653 3256 9754
TIME...MOT...LOC 2320Z 284DEG 18KT 3287 9664 3269 9691
          3262 9722

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:51 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 19, 2:51 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT TUE APR 19 2011

.DISCUSSION...
...SEVERE THREAT THIS EVENING...
A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD
OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE
EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED
ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE
EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE
EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING
WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL
DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE
AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD
BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST
AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT
APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM.
CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH
WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA.
THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST
LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE
SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM
THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP
RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY
INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH
HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT
WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN
THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST
AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED
THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR
LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS
BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD
DECREASE AFTER SUNSET.

...FIRE WEATHER CONDITIONS...
COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH
TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW
HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING
FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE
OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS
GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND
WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT.

...WEDNESDAY THROUGH TUESDAY...
THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY
TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY.
THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM
INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS
ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD
WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW
LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN
PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO
WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN
SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN
THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY.
GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND
THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS.
ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE
SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES
OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN
ACROSS NORTH TEXAS.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  76  66  87  71 /  20  20  30  10  10
WACO, TX              72  84  68  88  73 /  20  20  30  10  10
PARIS, TX             61  74  62  82  68 /  50  20  40  10  10
DENTON, TX            59  72  63  86  71 /  20  20  30  10  20
MCKINNEY, TX          61  72  63  84  70 /  30  20  30  10  10
DALLAS, TX            65  77  66  87  71 /  30  20  30  10  10
TERRELL, TX           67  77  65  87  69 /  40  20  30  10  10
CORSICANA, TX         70  81  67  88  70 /  20  20  30  10  10
TEMPLE, TX            70  86  67  89  71 /  20  20  30  10  10
MINERAL WELLS, TX     57  75  61  85  68 /   5  20  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-092-
100>103-115>118-129>133-141>144-156-157.

&&

05/85
Hazardous weather outlook, Apr 19, 3:23 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT TUE APR 19 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
323 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO WATCH UNTIL 10 PM THIS EVENING FOR NORTHEAST PARTS OF
NORTH TEXAS.

SCATTERED SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS TO
70 MPH AND A FEW TORNADOES WILL BE POSSIBLE NORTH AND EAST OF A
GAINESVILLE...DALLAS-FORT WORTH...CORSICANA...CANTON LINE THROUGH
MID TO LATE EVENING. AN ISOLATED THREAT OF SEVERE WEATHER WILL
OCCUR FURTHER SOUTH DOWN THE INTERSTATE 35 CORRIDOR TO WACO. THE
TORNADO THREAT WILL BE MOST PROMINENT THROUGH MID EVENING ACROSS
NORTHEASTERN NORTH TEXAS WITH ANY DISCRETE...SUPERCELL
THUNDERSTORMS. AFTER SUNSET...STORM MODE WILL BECOME MORE LINEAR
ALONG THE COLD FRONT WITH HAIL...DAMAGING WINDS AND FREQUENT
LIGHTNING THE MAIN THREATS.

A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH
TEXAS THROUGH 8 PM FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY
VALUES THAT WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH
BETTER CHANCES WEDNESDAY NIGHT. ANY STORM THAT DEVELOPS COULD BECOME
STRONG TO SEVERE WITH RELATIVELY STRONG WINDS AND INSTABILITY ALOFT.

OCCASIONAL LOW CHANCES FOR THUNDERSTORMS WILL OCCUR THURSDAY
THROUGH MONDAY...MAINLY ACROSS NORTHWEST PARTS OF NORTH TEXAS IN
THE VICINITY OF A DRYLINE. A SEVERE STORM OR TWO COULD OCCUR EACH
DAY...BUT HIGH UNCERTAINTY EXISTS ON FEATURES...TIMING AND
INSTABILITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS THE EASTERN HALF OF NORTH
TEXAS THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 19, 5:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             5 NNE SAVOY             33.67N  96.34W
04/19/2011  E2.00 INCH       FANNIN             TX   AMATEUR RADIO

            REPORTED IN MULBERRY
Local storm report, Apr 19, 5:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             GRAPEVINE               32.93N  97.08W
04/19/2011  E1.00 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, Apr 19, 5:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             GRAPEVINE               32.93N  97.08W
04/19/2011  E1.75 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, Apr 19, 5:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             NORTH RICHLAND HILLS    32.83N  97.25W
04/19/2011  E1.00 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, Apr 19, 5:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             IVANHOE                 33.72N  96.15W
04/19/2011  E0.75 INCH       FANNIN             TX   AMATEUR RADIO
Local storm report, Apr 19, 5:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             PLANO                   33.02N  96.72W
04/19/2011  E1.25 INCH       COLLIN             TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:52 PM CDTRed Flag WarningFWDBosque, Comanche, Cooke, Coryell, Denton, Eastland and 15 more24 hr
Apr 19, 3:37 PM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 19, 3:51 PM CDTSevere Thunderstorm WarningFWDGrayson54 min
Apr 19, 4:29 PM CDTSevere Thunderstorm WarningFWDDenton46 min
Apr 19, 4:34 PM CDTSevere Thunderstorm WarningFWDFannin56 min
Apr 19, 4:42 PM CDTSevere Thunderstorm WarningFWDGrayson33 min
Apr 19, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant55 min
Apr 19, 4:57 PM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningFWDDenton35 min
Apr 19, 5:30 PM CDTSevere Thunderstorm WarningFWDFannin60 min
Apr 19, 5:41 PM CDTSevere Thunderstorm WarningFWDLamar79 min
Apr 19, 5:55 PM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 19, 6:18 PM CDTAreal Flood AdvisoryFWDDallas, Johnson, Tarrant117 min
Apr 19, 6:19 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall56 min
Apr 19, 6:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Apr 19, 6:52 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Apr 19, 6:57 PM CDTSevere Thunderstorm WarningFWDLamar35 min
Apr 19, 6:59 PM CDTTornado WarningFWDLamar31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.